# SDR DALA1016770618

- Difficulty date: June 11, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 76,089 hours, 37,849 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL PANEL 643AB HAS CORROSION AROUND THE MATING SURFACES.  FOUND OUT OF LIMITS AND REPAIRED PER SRM 757-200 57-20-01 PG 201 REPAIR 5 NOTE B (DL757101873).
